General recursive functionals of finite type and hierarchies of functions
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 35 (1967) no. 4, p. 5-24
@article{ASCFM_1967__35_4_5_0,
     author = {Gandy, R. O.},
     title = {General recursive functionals of finite type and hierarchies of functions},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {35},
     number = {4},
     year = {1967},
     pages = {5-24},
     mrnumber = {276093},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1967__35_4_5_0}
}
Gandy, R. O. General recursive functionals of finite type and hierarchies of functions. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 35 (1967) no. 4, pp. 5-24. http://www.numdam.org/item/ASCFM_1967__35_4_5_0/

A-K J.W. Addison and S.C. Kleene - A note on function quantification, Proc. Amer. Math. Soc. 8 (1957) pp. 1002-1006. | MR 91243 | Zbl 0084.24901

KG K. Gödel - Uber eine bisher noch nicht benutzte Erweiterung des fini ten Standpunktes, Dialectica 12 (1958) pp. 210-287. | MR 102482 | Zbl 0090.01003

ROG1 R.O. Gandy - Selection operators for recursive functionals, in preparation.

ROG2 R.O. Gandy - Proof of Mostowski's con jecture, Bull. Acad. Pol. Sci. 8 (1960) pp. 571-574. | MR 126383 | Zbl 0156.01101

ROG3 R.O. Gandy - The Analytic hierarchy and recursive functionals, (Abstract), Monthly notices Amer. Math. Soc. June 1962.

GK1 G. Kreisel - La Prédicativité, Bull. Soc. Math. France 88 (1960) pp. 371-391. | Numdam | MR 123475 | Zbl 0131.00604

GK2 G. Kreisel - Set theoretic problems suggested by the notion of potential total ity, Infinitistic Methods, Warsaw 1961 pp. 103-140. | MR 146073 | Zbl 0199.01401

GK3 G. Kreisel - Model l theoretic invariants: applications to recursive and hyperarithmetic operations, Proc. Theory of Models, Symposium held at Berkeley, July 1963. | Zbl 0225.02040

SCK S.C. Kleene - Recursive functionals and Quantifiers of finite types I, Trans. Amer. Math. Soc. 91 (1959) pp. 1-52. | MR 102480 | Zbl 0088.01301

AMI A. Mostowski - Formal systems of analysis based on an infinitistic rule of proof, Infinitistic Methods, Warsaw 1961, pp. 141-166. | MR 201301 | MR 220577 | Zbl 0121.01501

AM2 A. Mostowski - An undecidable arithmetical statement, Fund. Math. 36 (1949) pp. 143-164. | MR 35721 | Zbl 0039.00802

CS C. Spector - Hyperarithmetical quantifiers, Fund. Math. 48 (1961) pp. 113-120. | MR 120147 | Zbl 0098.24301

JRS J.R. Shoenfield - The form of the negation of a predicate, Recursive Function Theory Proc. Symp. Pure. Math. 5 (1962) pp. 131-134. | MR 142449 | Zbl 0143.01301

TT T. Tugue - Predicates recursive in a type 2 object and Kleene hierarchies, Comment. Math. Univ. St. Paul 8 (1959) pp. 97-117. | MR 110639 | Zbl 0097.24701